# SDR ABXA2021108098

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26554
- Aircraft time: 89,819 hours, 17,904 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON AT 400 AGL DURING TAKEOFF. AIR TURNBACK TO CVG. UNEVENTFUL LANDING AND GROUNDED BY MAINTENANCE. T/S PER IAI SUPP MM 52-71-09. FOUND S9021 OUT OF LIMITS. ADJUSTED PER 52-71-09. R+R MCD DOOR CENTRAL PANEL IAW B767 IAI SUPPLEMENT AMM 52-32-20 OPERATED DOOR FULLY 3 TIMES NO FAULTS FOUND ALL INDICATIONS NORMAL. DOOR WAS VERFIED CLOSED AND DOOR INDICATION SYSTEM DEFERRED IAW MEL52-71-1-2 AIRCRAFT RELEASED.
